Alert archive / Texas / Wind Advisories in 2020

Wind Advisory 2, NWS Fort Worth, TX

April 12, 202038 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 12, 2020, 1:55 AM CDT for 38 counties in Texas. It took effect at Apr 12, 2020, 1:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2020, 1:55 AM CDT (06:55 UTC)
In effect from
Apr 12, 2020, 1:00 PM CDT
Expired
Apr 13, 2020, 1:00 AM CDT
In force
12 hr
Issued by
NWS Fort Worth, TX
All 38 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 10 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2020-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2020-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 323 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
509 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
323 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted.

086 
WWUS74 KFWD 120655
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
155 AM CDT Sun Apr 12 2020

TXZ142>144-121500-
/O.NEW.KFWD.WI.Y.0002.200412T1800Z-200413T0600Z/
Mills-Hamilton-Bosque-
Including the cities of Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, and Valley Mills
155 AM CDT Sun Apr 12 2020

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT
MONDAY...

* WHAT...West or southwest winds 20 to 25 mph with gusts up to 35
  mph expected this afternoon, becoming northwest 20 to 30 mph 
  with gusts 35 to 40 mph this evening.

* WHERE...Mills, Hamilton and Bosque Counties.

* WHEN...From 1 PM this afternoon to 1 AM CDT Monday.

* IMPACTS...Unsecured outdoor items may be blown around in the
  wind. Driving on area roadways may become difficult, especially
  for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ156>160-174-175-121500-
/O.NEW.KFWD.WI.Y.0002.200412T1800Z-200413T0000Z/
Lampasas-Coryell-Bell-McLennan-Falls-Milam-Robertson-
Including the cities of Lampasas, Copperas Cove, Gatesville, 
Killeen, Temple, Fort Hood, Waco, Marlin, Cameron, Rockdale, 
Hearne, Franklin, and Calvert
155 AM CDT Sun Apr 12 2020

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

* WHAT...West or southwest winds 20 to 25 mph with gusts in 
  excess of 35 mph expected.

* WHERE...Lampasas, Coryell, Bell, McLennan, Falls, Milam and 
  Robertson Counties.

* WHEN...From 1 PM this afternoon to 7 PM CDT this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ091>095-100>107-115>121-129>134-141-145-121500-
/O.NEW.KFWD.WI.Y.0002.200413T0000Z-200413T0600Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Eastland-Erath-Hood-Somervell-Johnson-Ellis-
Comanche-Hill-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, 
Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, 
Waxahachie, Ennis, Midlothian, Comanche, De Leon, and Hillsboro
155 AM CDT Sun Apr 12 2020

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT
MONDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of north central and northeast Texas.

* WHEN...From 7 PM this evening to 1 AM CDT Monday.

* IMPACTS...Unsecured outdoor items may be blown around in the
  wind. Driving on area roadways may become difficult, especially
  for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
3 follow-up statements
573 
WWUS74 KFWD 121719
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1219 PM CDT Sun Apr 12 2020

TXZ142>144-130130-
/O.CON.KFWD.WI.Y.0002.200412T1800Z-200413T0600Z/
Mills-Hamilton-Bosque-
Including the cities of Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, and Valley Mills
1219 PM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WHAT...West or southwest winds 20 to 25 mph with gusts up to 
  35 mph expected this afternoon, becoming northwest 20 to 30 
  mph with gusts 35 to 40 mph this evening.

* WHERE...Mills, Hamilton and Bosque Counties.

* WHEN...From 1 PM this afternoon to 1 AM CDT Monday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ156>160-174-175-130000-
/O.CON.KFWD.WI.Y.0002.200412T1800Z-200413T0000Z/
Lampasas-Coryell-Bell-McLennan-Falls-Milam-Robertson-
Including the cities of Lampasas, Copperas Cove, Gatesville, 
Killeen, Temple, Fort Hood, Waco, Marlin, Cameron, Rockdale, 
Hearne, Franklin, and Calvert
1219 PM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West or southwest winds 20 to 25 mph with gusts in 
  excess of 35 mph expected.

* WHERE...Lampasas, Coryell, Bell, McLennan, Falls, Milam and 
  Robertson Counties.

* WHEN...From 1 PM this afternoon to 7 PM CDT this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ091>095-100>107-115>121-129>134-141-145-130130-
/O.CON.KFWD.WI.Y.0002.200413T0000Z-200413T0600Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Eastland-Erath-Hood-Somervell-Johnson-Ellis-
Comanche-Hill-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, 
Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, 
Waxahachie, Ennis, Midlothian, Comanche, De Leon, and Hillsboro
1219 PM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
CDT MONDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of north central and northeast Texas.

* WHEN...From 7 PM this evening to 1 AM CDT Monday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
991 
WWUS74 KFWD 130201
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
901 PM CDT Sun Apr 12 2020

TXZ091>095-100>107-115>121-129>134-141>145-130600-
/O.CON.KFWD.WI.Y.0002.000000T0000Z-200413T0600Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Eastland-Erath-Hood-Somervell-Johnson-Ellis-
Comanche-Mills-Hamilton-Bosque-Hill-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, 
Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, 
Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, 
Hamilton, Hico, Clifton, Meridian, Valley Mills, and Hillsboro
901 PM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WHAT...North winds 20 to 25 mph with gusts up to 35 mph.

* WHERE...Portions of north central and northeast Texas.

* WHEN...Through 1 AM CDT Monday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
832 
WWUS74 KFWD 130554
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1254 AM CDT Mon Apr 13 2020

TXZ091>095-100>107-115>121-129>134-141>145-130700-
/O.EXP.KFWD.WI.Y.0002.000000T0000Z-200413T0600Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Eastland-Erath-Hood-Somervell-Johnson-Ellis-
Comanche-Mills-Hamilton-Bosque-Hill-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, 
Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, 
Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, 
Hamilton, Hico, Clifton, Meridian, Valley Mills, and Hillsboro
1254 AM CDT Mon Apr 13 2020

...WIND ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

Though Northwest winds will continue between 15 to 20 mph through
the morning today, gusts will continue to come down to 25 mph or
less through sunrise. These values will be below wind advisory
criteria, though it will remain quite blustery at times this
morning. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 11, 7:42 PM CDT, 6 hours 13 minutes earlier.

Area forecast discussion, Apr 11, 7:42 PM CDT, 6 hours 13 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
742 PM CDT Sat Apr 11 2020

.SHORT TERM... /NEW/
/Tonight through Sunday Night/

An active weather pattern will continue for the next 18 hours
along with a continuing severe weather threat through the
overnight hours. A large upper trough over southern Arizona is now
spreading eastward with large scale forcing for ascent increasing
across West Texas this evening. A 140 kt upper jet is now nosing
into the Big Bend region and a general uptick in convective
activity is expected through the overnight hours, especially
across Central Texas. At the surface, a dryline extends across the
eastern portions of the Panhandle southward to near Ozona. To the
east, a river of mid/upper 60s dewpoints has surged northward
through Central Texas into southwest Oklahoma. A cooler, slightly
drier airmass is in place from the I-35 corridor eastward into the
Arklatex in the wake of earlier convection.

The strongest convergence and ascent is currently over northwest
Texas and southwest Oklahoma where convection has erupted over the
last few hours. This activity will move northeast with time.
Farther south, isolated supercells have developed east of the
dryline and are now encroaching upon our far western counties.
These storms will be in a favorable environment for large
hail/damaging winds and perhaps a tornado over the next 1-2 hours,
although they should move eastward with time and encounter
generally less favorable conditions. We'll continue to monitor
our far western counties through the late evening for these
storms, but anticipate a weakening trend with time.

Later tonight, as the upper trough spreads eastward, convection
should rapidly develop across Central Texas and move eastward with
time. This activity will be within a well defined warm sector and
will have the potential for damaging winds/large hail and a few
tornadoes. This threat will be greatest generally from a Comanche
to Hillsboro to Athens line and areas southward. Convection may
tend to quickly organize into one or more line segments with an
enhanced damaging wind threat or isolated embedded tornado threat.
Farther north, the severe threat should be lower owing to a more
stable near surface layer.

All of this activity will move east during the early morning hours
on Sunday with the threat for severe weather continuing across our
eastern counties as storms move eastward. The core of the upper
trough will actually pass right over North Texas during the early
afternoon hours. There will be residual moisture in the wake of
morning storms, especially north of I-20 along the Red River
eastward into the Arklatex. Strong forcing associated with the
core of the upper trough could allow for a regeneration of storms
across northern parts of the CWA through the afternoon. We think
the highest chances for storms will be along the Red River into
the early evening hours. Very steep mid level lapse rates in
excess of 8.5 C/km would certainly lead to a severe hail threat
with any storms that develop. All of this activity will end by
evening with a cold front surging southward into North Texas
during the early evening hours. Gusty north winds and much cooler
air will filter in during the nighttime hours. Temperatures will
fall into the upper 30s and lower 40s across the region for early
Monday morning.

Dunn

&&

.LONG TERM... /Issued 357 PM CDT Sat Apr 11 2020/
/Monday Through Next Weekend/

The workweek will begin unseasonably cool, but a gradual warming
trend will allow temperatures to climb back above normal by the
upcoming weekend. Despite some passing disturbances in generally
zonal flow aloft, the week will be largely rain-free, an unusually
long break for mid-April. However, a spring dryline will return
thunderstorms to forecast next weekend.

There are still some uncertainties about the postfrontal wind
speeds Monday morning, but even 10- to 15-mph winds will yield
daybreak wind chills in the 20s and 30s. High temperatures will be
15 (East Texas) to 25 degrees (western North Texas) below normal.
The bulk of the region will be sunny, but some invading mid/high
clouds will begin cluttering the skies north of the I-20 corridor
Monday afternoon.

The passing disturbance responsible for the increased cloud cover
may bring some sprinkles of light rain to the Red River Valley
Monday night into Tuesday. With the chilly surface high still to
our north Monday night, sufficient northeasterly winds should
prevent any frost or freeze regionwide. However, the continued
cold advection and low humidity will result in a similarly cold
morning on Tuesday, with many locations dipping into the 30s.
Despite a considerable dry layer between the mid-level precip
processes and the surface, wet bulb temperatures within this layer
should be above freezing, precluding any sleet pellets.

The coldest morning may be on Wednesday when a surface high
settles into the region and winds are the lightest. Clear skies
will aid in the radiational cooling, and some low-lying or
otherwise sheltered spots across our north and west may see a
light freeze. In any case, frost could stun vegetation that
thought winter was over. Another impulse will increase the cloud
cover during the day Wednesday, but daytime temperatures will
steadily moderate.

The warming trend will begin in earnest on Thursday with the
return of south winds. Some locations will reach the 80s by
Saturday when the accompanying moisture return helps to sharpen a
dryline to our west. The mesoscale details required to assess its
eastward progress are uncertain at this time frame, but we'll
introduce some showers/storms within the humid air. Although
currently beyond the 7-day forecast, we've already begun watching
a storm system that will approach from the west next Sunday, which
may be our next potential for strong/severe storms.

25

&&

.AVIATION... /NEW/
/00Z TAFs/

Widespread MVFR cigs will prevail through the period with chances
for showers and thunderstorms during the overnight hours.
Scattered showers are ongoing right now in the Metroplex and we'll
prevail VCSH for the time being. Thunderstorms to the west should
gradually weaken with time this evening with continued MVFR cigs.
Farther south, isolated thunderstorms will continue this evening
mainly southeast of Waco. Outside of some scattered showers, it
should be a quiet evening.

Thunderstorms will rapidly increase in coverage overnight and
spread east. We'll prevail VCTS in the Metroplex by 9Z and at Waco
by 7Z. Coverage will be highest in the Waco area overnight where
we'll have a TEMPO for +TSRA from 9-12Z. All of the convection
should move east during the early morning hours as the upper
trough moves east. Surface winds will gradually become westerly by
early afternoon and may present some crosswind problems as speeds
increase to 20-30 kt ahead of a cold front. The cold front will
slide southward through the region shortly after 00Z Monday. A
wind shift to the north is expected with wind speeds in the
20G30KT range into the nighttime hours, diminishing around
midnight.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    66  81  40  57  41 /  60  50   0   0   5
Waco                67  79  42  58  39 /  90  50   0   0   0
Paris               62  76  38  55  39 /  60 100   5   0   5
Denton              63  80  38  56  38 /  50  40   0   0  10
McKinney            65  80  38  56  38 /  60  60   0   0   5
Dallas              66  81  41  57  42 /  60  50   0   0   5
Terrell             65  80  39  57  40 /  70  80   0   0   5
Corsicana           67  80  41  57  40 /  90  80   0   0   0
Temple              66  80  43  59  40 / 100  40   0   0   0
Mineral Wells       62  80  37  55  37 /  50  20   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

91
Hazardous weather outlook, Apr 12, 1:03 AM CDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
103 AM CDT Sun Apr 12 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
103 AM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Overnight.

The severe weather threat will increase across Central Texas after 4
am. These storms will race eastward and could pose a threat for
damaging winds, large hail, and possibly a few tornadoes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will continue primarily east of I-35 and south of I-30
through mid morning Sunday. Additional, widely scattered strong to
severe thunderstorms may develop in the afternoon along the Red
River. If any storms develop in this area, large hail would be the
primary threat.

Thunderstorm chances will return Friday and Saturday, mainly east of
the I-35 corridor.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested across Central Texas after 4 am
and continue through mid morning Sunday.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:25 PM CDTSevere Thunderstorm WarningFWDStephens65 min
Apr 12, 3:20 AM CDTSpecial Weather StatementFWDLampasas40 min
Apr 12, 3:36 AM CDTSevere Thunderstorm WarningFWDLampasas42 min
Apr 12, 3:41 AM CDTSpecial Weather StatementFWDCoryell34 min
Apr 12, 4:26 AM CDTSpecial Weather StatementFWDMcLennan34 min
Apr 12, 4:30 AM CDTSpecial Weather StatementFWDCoryell30 min
Apr 12, 4:51 AM CDTTornado WarningFWDHill, Limestone, McLennan39 min
Apr 12, 5:09 AM CDTSpecial Weather StatementFWDFalls, McLennan36 min
Apr 12, 5:20 AM CDTSpecial Weather StatementFWDBell25 min
Apr 12, 5:35 AM CDTSpecial Weather StatementFWDNavarro25 min
Apr 12, 5:39 AM CDTSpecial Weather StatementFWDLimestone36 min
Apr 12, 5:43 AM CDTSevere Thunderstorm WarningFWDFalls, Freestone, Hill, Limestone, McLennan, Navarro62 min
Apr 12, 5:45 AM CDTTornado WarningFWDFreestone, Limestone45 min
Apr 12, 6:01 AM CDTSpecial Weather StatementFWDNavarro29 min
Apr 12, 6:14 AM CDTTornado WarningFWDFreestone34 min
Apr 12, 6:30 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
Apr 12, 6:31 AM CDTSpecial Weather StatementFWDHenderson29 min
Apr 12, 6:36 AM CDTSevere Thunderstorm WarningFWDHenderson39 min
Apr 12, 6:40 AM CDTAreal Flood AdvisoryFWDFalls, Limestone3 hr
Apr 12, 6:43 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson58 min
Apr 12, 7:01 AM CDTSpecial Weather StatementFWDRobertson59 min
Apr 12, 7:11 AM CDTSpecial Weather StatementFWDMilam49 min
Apr 12, 7:16 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon45 min
Apr 12, 7:45 AM CDTSpecial Weather StatementFWDLeon30 min
Apr 12, 8:00 AM CDTSpecial Weather StatementFWDLeon, Robertson45 min
Apr 12, 2:16 PM CDTRiver Flood WarningFWDHenderson, Navarro4 days
Apr 12, 2:16 PM CDTRiver Flood WarningFWDLeon, Robertson4 days
Apr 12, 3:17 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar58 min
Apr 12, 4:10 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar65 min
Apr 12, 4:27 PM CDTSpecial Weather StatementFWDDallas33 min
Apr 12, 5:02 PM CDTSpecial Weather StatementFWDDallas28 min
Apr 12, 5:28 PM CDTSpecial Weather StatementFWDKaufman32 min
Apr 12, 6:11 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt34 min

Nearby

Wind Advisories in Texas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.